MAUDE Adverse Event Report: DRX-REVOLUTION MOBILE X-RAY SYSTEM

DRX-REVOLUTION MOBILE X-RAY SYSTEM
Model Number DRX-REVOLUTION MOBILE X-RAY SYSTEM
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer site reported that while operating the drx-revolution mobile x-ray system, a site tech backed up over her foot/ankle requiring medical attention on (b)(6) 2021.There was no patient involvement.Carestream health has evaluated the device and determined there was no device malfunction, the system is performing as designed and intended.The incident was caused by the user not following the instructions for use (ifu).The reporter details noted that the tech was most likely driving the system with one hand when the incident occurred as opposed to using both hands to drive the revolution as specified in the ifu.The site declined to provide additional details related to this incident.It is unlikely, if following the driving recommendations provided within the ifu, that this type of injury would occur.Carestream health has concluded this investigation.
 
Event or Problem Description
On (b)(6) 2021, carestream health (csh) was informed of an incident related to the drx-revolution mobile x-ray system.Initially the site biomed, (b)(6), called in with a request to slow down the backup speed of the drx revolution system.When informed that the speed cannot be changed, (b)(6) called carestream health (csh) and reported an injury.Specifically, (b)(6) (last name not provided due to privacy) - a trained site tech, backed the machine over her foot/ankle while driving the system with one hand.She is currently out of work due to injury.The biomed stated that there were no malfunctions with the drx revolution at the time of the incident.Csh field service has attempted to confirm and obtain details related to the incident, however, the site will not provide additional information.

Brand Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM
MDR Report Key12310843
Report Number1317307-2021-00003
Device Sequence Number5002394
Product Code IZL
UDI-Device Identifier60889971019394
UDI-Public0160889971019394
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRX-REVOLUTION MOBILE X-RAY SYSTEM
Device Catalogue Number1019397
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;